# SDR REXA2015111801122

- Difficulty date: November 18, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.70 FRAME BETWEEN STRINGERS 26L TO 26R, THE ATTACHMENT ANGLES HAVE PITTING CORROSION.  COMPLIED WITH GREO:670-53-21-799 TO REPAIR FS 319.70, LOWER FRAME SECTOR.  THIS IS A MAJOR REPAIR.
